Idiosyncratic drug reactions and membranous glomerulopathy.
Аннотация
An infant boy with steroid-resistant nephrotic syndrome (idiopathic membranous glomerulonephropathy) achieved remission with ciclosporin but developed eosinophilia and high IgE levels (max 19 000 iU/mL). Conversion to tacrolimus resulted in chronic diarrhoea (eosinophilic gastroenteritis), muscle weakness, polyserositis and failure-to-thrive. In contrast, a trial without tacrolimus resulted in a ciclosporin-responsive relapse, therapy-resistant focal seizures with generalised spikes, worsening muscle weakness and diarrhoea. The patient was weaned off of ciclosporin and completely normalised. In vitro testing demonstrated decreased viability of the patient's cells when incubated with calcineurin inhibitors (ciclosporin, 70%; tacrolimus, 80% compared to control cells), supporting their role in this adverse drug reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.